Vigabatrin Therapy for Infantile Spasms in a Case of Cardiofaciocutaneous Syndrome with Cardiac Hypertrophy Developing during Adrenocorticotropic Hormone Treatment.
Аннотация
In a patient with cardiofaciocutaneous syndrome complicated by intractable infantile spasms (West syndrome), cardiac hypertrophy developed during adrenocorticotropic hormone treatment. Various types of antiepileptic drugs, intravenous immunoglobulin, thyrotropin releasing hormone, and a ketogenic diet were ineffective in this case. However, vigabatrin both decreased clinical seizures and improved electroencephalogram findings. Although vigabatrin has not been approved for use in Japan, the results in the present case suggest that this drug should be considered as an alternative therapy for cases of infantile spasms associated with syndromes involving cardiomyopathy or its potential risk factors, such as cardiofaciocutaneous syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.